# SDR QXEA2021031700117

- Difficulty date: March 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 25,763 hours, 27,775 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522186
- Part serial: 109C0248
- Condition: Inoperative
- Location: Nr 1
- Part time: 41,054 hours, 43,231 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE #1 AC GEN CAUTION ILLUMINATED E&A CHECKLIST DID NOT RESOLVE FAULT. REMOVED FROM SERVICE. PERFORMED FIM TASK 24-20-00-810-801 AND AMM 05-53-00-210-819 NOTHING FOUND ON CHIP DETECTOR AND NO FAULT CODES FOUND. R+R A/C GEN. REF MTC 6242101 OPS CHECK GOOD CAUTION LIGHT EXTINGUISHED. AIRCRAFT RETURNED TO SERVICE.
